# SDR F3LA200200396

- Difficulty date: December 3, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Boeing 737-36N
- Aircraft serial: 28563
- Aircraft time: 18,117 hours, 8,212 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Support Angle
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK, INSPECTION REPORTED SUPPORT ANGLE ON AFT SIDE OF AFT DOOR LATCH CUTOUT GOUGED ON APU DOOR.  FABRICATED NEW SUPPORT ANGLE PER SRM 52-40-02 AND 51-70-11.  ALODINED AND PRIMED PER MM 51-21-41 AND SOPM 20-41-02.  INSTALLED NEW ANGLE PER SRM 52-40-02 AND 51-70-11.
